No it is not , it is a serious side effect wich you must report to your doctor asap, as it is the weekend I would suggest you go to the hospital-ER if your condition worsens.-
What you are experiencing is called serotonin syndrome.-
You may report side effects to FDA at 1-800-FDA-1088.
Take care, and I hope nothing serious comes of this, but it is rare and dangerous.- You must be aware of this fact.-
All the best.-
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Sep 2010 • 1 answer
Dicloxacillin - Hi, taking this 4 times a day x 500mg, feel really miserable and my heart is racing?
Posted 4 Oct 2012 • 1 answer
Posted 23 Feb 2013 • 1 answer
Posted 10 Aug 2014 • 2 answers
Posted 4 Aug 2016 • 3 answers